# SDR K11A2020050501

- Difficulty date: May 5, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727225
- Aircraft serial: 20383
- Aircraft time: 63,672 hours, 48,757 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Flow Multiplier
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT RIGHT PACK TRIP OFF LIGHT ILLUMINATED, AFTER RESET THE RT PACK WILL NOT RETURN TO OPERATE.  IN WORK TO REPLACE THE FLOW MULTIPLIER
